# SDR CALA2023050501373

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Sta 312 And 328
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN INTERCOSTAL BETWEEN STA 312 AND 328 RBL 31 WL 208.1 IS CRAKCED REF AAR N/R 9672196 REMOVED AND REPLACED INTERCOSTAL FWD CABIN BETWEEN STA 312 AND STA 338 RBL 31 WL 208.1 IN REF WITH B737 SRM 51-40-02-0G-0 AND DWG 141A5400 WORK ACCOMPLISHED BY V922796
